# SDR ASAA2014020306768

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,182 hours, 407 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE WARNING DISPLAYED DURING TAXI TO RUNWAY.  ACFT GROUNDED.  COMPLETED QRH PROCEDURE.  WARNING DISAPPEARED.
